American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A96) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] I. Gohberg, M. A. Kaashoek and D. C. Lay. Spectral classification of operators and operator functions. Bull. Amer. Math. Soc. 82 (1976) 587-589. MR 0405144.
Abstract, references, and article information   
View Article: PDF

[2] J. Globevnik. On analytic functions into $l\sp{p}$-spaces . Proc. Amer. Math. Soc. 61 (1976) 73-76. MR 0425138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert P. Gilbert and Gerald Hile. Generalized hypercomplex function theory . Trans. Amer. Math. Soc. 195 (1974) 1-29. MR 0450577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kenneth O. Leland. Algebras of analytic operator valued functions . Trans. Amer. Math. Soc. 194 (1974) 223-239. MR 0377522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eric P. Kronstadt. General interpolating sequences in disks and polydisks. Bull. Amer. Math. Soc. 80 (1974) 132-137. MR 0350427.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia